# SDR DALA2023090107148

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 24,202 hours, 9,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4926458) WHILE WORKING SERVICE CHECK FOUND EMERGENCY LIGHTS OUT. R/R BATTERY PACK PER B737 AMM 33-51. OPS CK GOOD.
